# SDR CA140808006

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 28,005 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EM6303
- Condition: Burned
- Location: Cabin Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE WAS NOTICED IN THE CABIN. CREW DECLARED AND EMERGENCY AND RETURNED TO THE AIRPORT. FWD CABIN VENT BLOWER WAS FOUND BURNED ON THE LOW SPEED MODE CIRCUITRY. VENT BLOWER WAS REPLACED AND SYSTEM TESTED SERVICEABLE.
